MathSciNet Relay Station
MathSciNet bibliographic data
MR728515 30A10 (30C99 30D55)
Mateljević, M.; Pavlović, M. New proofs of the isoperimetric inequality and some generalizations. J. Math. Anal. Appl. 98 (1984), no. 1, 25–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement